Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the group indices of the parasymplectic group of level $ F$


Author: Tetsuo Kodama
Journal: Proc. Amer. Math. Soc. 32 (1972), 349-357
MSC: Primary 20.75
DOI: https://doi.org/10.1090/S0002-9939-1972-0289664-6
MathSciNet review: 0289664
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain the group indices of a parasymplectic group to a principal congruence subgroup of level $ \mathfrak{q}$ and to an inhomogeneous congruence subgroup of level $ \mathfrak{q}$.


References [Enhancements On Off] (What's this?)

  • [1] Ulrich Christian, Über die erste Zeile paramodularer Matrizen, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II 1967 (1967), 239–245 (German). MR 0230704
  • [2] A. Hurwitz, Die unimodularen Substitutionen in einem algebraischen Zahlkörper, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. Math.-Phys.-Chem. Abt. 1895, 332-356.
  • [3] Helmut Klingen, Bemerkung über Kongruenzuntergruppen der Modulgruppe 𝑛-ten Grades, Arch. Math. 10 (1959), 113–122 (German). MR 0105447, https://doi.org/10.1007/BF01240772
  • [4] Max Koecher, Zur Theorie der Modulformen 𝑛-ten Grades. I, Math. Z. 59 (1954), 399–416 (German). MR 0059946, https://doi.org/10.1007/BF01180269
  • [5] I. Satake, Séminaire Henri Cartan: 1957/58. Fonctions automorphes, 2 vols., Secrétariat mathématique, Paris, 1958, lecture 13. MR 21 #2750.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.75

Retrieve articles in all journals with MSC: 20.75


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0289664-6
Keywords: Parasymplectic group, principal congruence subgroup of level $ \mathfrak{q}$, inhomogeneous congruence subgroup of level $ \mathfrak{q}$
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society